# SDR DALA2016061404599

- Difficulty date: June 13, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 40,052 hours, 27,910 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AREA OF FUEL ACCESS DOOR 520EB AT LT WING.  CORROSION ON COUNTERSINK OF ACCESS DOOR 520EB WAS REMOVED IAW SRM 51-10-04 AND WAS MEASURED AND FOUND OUT OF LIMITS WITH 3 ADJACENT HOLES 0.545", 0.555", AND 0.540" AND WAS REPLACED IAW SRM 57-10-01, CONDITION II.
